July  2012, 17(5): 1441-1453. doi: 10.3934/dcdsb.2012.17.1441

Asymptotic behavior for a stochastic wave equation with dynamical boundary conditions

1. 

College of Mathematics and Software Science, Sichuan Normal University, Chengdu, 610068, China

2. 

College of Mathematics and Software Science, Sichuan Normal University, Chengdu 610068

Received  June 2011 Revised  February 2012 Published  March 2012

This work is concerned with the asymptotic dynamical behavior for a weakly damped stochastic nonlinear wave equation with dynamical boundary conditions. The white noises appear both in the model and in the dynamical boundary condition. Since the energy relation of this stochastic system does not directly imply the a priori estimate of the solution, we propose a pseudo energy equation to infer almost sure boundedness of the solution. Then a unique invariant measure is shown to exist for the system.
Citation: Guanggan Chen, Jian Zhang. Asymptotic behavior for a stochastic wave equation with dynamical boundary conditions. Discrete & Continuous Dynamical Systems - B, 2012, 17 (5) : 1441-1453. doi: 10.3934/dcdsb.2012.17.1441
References:
[1]

Indiana Univ. Math. J., 25 (1976), 895-917. doi: 10.1512/iumj.1976.25.25071.  Google Scholar

[2]

Indiana Univ. Math. J., 26 (1977), 199-222. doi: 10.1512/iumj.1977.26.26015.  Google Scholar

[3]

Stochastic Analysis and Applications, 27 (2009), 1096-1116. doi: 10.1080/07362990902976546.  Google Scholar

[4]

Ann. Appl. Probab., 12 (2002), 361-381. doi: 10.1214/aoap/1015961168.  Google Scholar

[5]

Ann. Appl. Probab., 16 (2006), 757-780. doi: 10.1214/105051606000000141.  Google Scholar

[6]

Differential Integral Equations, 17 (2004), 751-780.  Google Scholar

[7]

Funkcial. Ekvac., 44 (2001), 471-485.  Google Scholar

[8]

Encyclopedia of Mathematics and its Applications, 44, Cambridge University Press, Cambridge, 1992.  Google Scholar

[9]

London Mathematical Society Lecture Note Series, 229, Cambridge Univ. Press, Cambridge, 1996.  Google Scholar

[10]

Stoch. Anal. Appl., 25 (2007), 381-396. doi: 10.1080/07362990601139602.  Google Scholar

[11]

J. Evol. Equ., 10 (2010), 29-58. doi: 10.1007/s00028-009-0039-1.  Google Scholar

[12]

Journal of Differential Equations, 164 (2000), 92-109. doi: 10.1006/jdeq.1999.3743.  Google Scholar

[13]

Advances in Differential Equations, 13 (2008), 1051-1074.  Google Scholar

[14]

Math. Z., 189 (1985), 487-505. doi: 10.1007/BF01168155.  Google Scholar

[15]

Trans. Amer. Math. Soc., 192 (1974), 1-21. doi: 10.2307/1996814.  Google Scholar

[16]

J. Differential Equations, 236 (2007), 460-492. doi: 10.1016/j.jde.2006.09.024.  Google Scholar

[17]

J. Differential Equations, 244 (2008), 1-23. doi: 10.1016/j.jde.2007.10.009.  Google Scholar

[18]

Ann. Probab., 25 (1997), 133-151. doi: 10.1214/aop/1024404282.  Google Scholar

[19]

Math. Nachr., 279 (2006), 299-318. doi: 10.1002/mana.200310362.  Google Scholar

[20]

Israel J. Math.,22 (1975), 273-303. doi: 10.1007/BF02761595.  Google Scholar

[21]

Proc. Roy. Soc. Edinburgh Sect. A, 134 (2004), 389-413. doi: 10.1017/S0308210500003279.  Google Scholar

[22]

Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975.  Google Scholar

[23]

CBMS Regional Conference Series in Math., 73, Published for the Conference Board of the Mathematical Sciences, Washington, DC, by the Amer. Math. Soc., Providence, RI, 1989.  Google Scholar

[24]

J. Differential Equations, 248 (2010), 1269-1296. doi: 10.1016/j.jde.2009.10.003.  Google Scholar

[25]

Pure and Applied Mathematics, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1974.  Google Scholar

[26]

Commun. Math. Phys., 275 (2007), 163-186. doi: 10.1007/s00220-007-0301-8.  Google Scholar

[27]

Stoch. Anal. Appl., 25 (2007), 613-639. doi: 10.1080/07362990701282963.  Google Scholar

[28]

SIAM J. Appl. Dyn. Syst., 4 (2005), 883-903. doi: 10.1137/050623097.  Google Scholar

show all references

References:
[1]

Indiana Univ. Math. J., 25 (1976), 895-917. doi: 10.1512/iumj.1976.25.25071.  Google Scholar

[2]

Indiana Univ. Math. J., 26 (1977), 199-222. doi: 10.1512/iumj.1977.26.26015.  Google Scholar

[3]

Stochastic Analysis and Applications, 27 (2009), 1096-1116. doi: 10.1080/07362990902976546.  Google Scholar

[4]

Ann. Appl. Probab., 12 (2002), 361-381. doi: 10.1214/aoap/1015961168.  Google Scholar

[5]

Ann. Appl. Probab., 16 (2006), 757-780. doi: 10.1214/105051606000000141.  Google Scholar

[6]

Differential Integral Equations, 17 (2004), 751-780.  Google Scholar

[7]

Funkcial. Ekvac., 44 (2001), 471-485.  Google Scholar

[8]

Encyclopedia of Mathematics and its Applications, 44, Cambridge University Press, Cambridge, 1992.  Google Scholar

[9]

London Mathematical Society Lecture Note Series, 229, Cambridge Univ. Press, Cambridge, 1996.  Google Scholar

[10]

Stoch. Anal. Appl., 25 (2007), 381-396. doi: 10.1080/07362990601139602.  Google Scholar

[11]

J. Evol. Equ., 10 (2010), 29-58. doi: 10.1007/s00028-009-0039-1.  Google Scholar

[12]

Journal of Differential Equations, 164 (2000), 92-109. doi: 10.1006/jdeq.1999.3743.  Google Scholar

[13]

Advances in Differential Equations, 13 (2008), 1051-1074.  Google Scholar

[14]

Math. Z., 189 (1985), 487-505. doi: 10.1007/BF01168155.  Google Scholar

[15]

Trans. Amer. Math. Soc., 192 (1974), 1-21. doi: 10.2307/1996814.  Google Scholar

[16]

J. Differential Equations, 236 (2007), 460-492. doi: 10.1016/j.jde.2006.09.024.  Google Scholar

[17]

J. Differential Equations, 244 (2008), 1-23. doi: 10.1016/j.jde.2007.10.009.  Google Scholar

[18]

Ann. Probab., 25 (1997), 133-151. doi: 10.1214/aop/1024404282.  Google Scholar

[19]

Math. Nachr., 279 (2006), 299-318. doi: 10.1002/mana.200310362.  Google Scholar

[20]

Israel J. Math.,22 (1975), 273-303. doi: 10.1007/BF02761595.  Google Scholar

[21]

Proc. Roy. Soc. Edinburgh Sect. A, 134 (2004), 389-413. doi: 10.1017/S0308210500003279.  Google Scholar

[22]

Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975.  Google Scholar

[23]

CBMS Regional Conference Series in Math., 73, Published for the Conference Board of the Mathematical Sciences, Washington, DC, by the Amer. Math. Soc., Providence, RI, 1989.  Google Scholar

[24]

J. Differential Equations, 248 (2010), 1269-1296. doi: 10.1016/j.jde.2009.10.003.  Google Scholar

[25]

Pure and Applied Mathematics, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1974.  Google Scholar

[26]

Commun. Math. Phys., 275 (2007), 163-186. doi: 10.1007/s00220-007-0301-8.  Google Scholar

[27]

Stoch. Anal. Appl., 25 (2007), 613-639. doi: 10.1080/07362990701282963.  Google Scholar

[28]

SIAM J. Appl. Dyn. Syst., 4 (2005), 883-903. doi: 10.1137/050623097.  Google Scholar

[1]

Yan Wang, Guanggan Chen. Invariant measure of stochastic fractional Burgers equation with degenerate noise on a bounded interval. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3121-3135. doi: 10.3934/cpaa.2019140

[2]

Alain Hertzog, Antoine Mondoloni. Existence of a weak solution for a quasilinear wave equation with boundary condition. Communications on Pure & Applied Analysis, 2002, 1 (2) : 191-219. doi: 10.3934/cpaa.2002.1.191

[3]

Lu Yang, Meihua Yang. Long-time behavior of stochastic reaction-diffusion equation with dynamical boundary condition. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2627-2650. doi: 10.3934/dcdsb.2017102

[4]

Kim Dang Phung. Boundary stabilization for the wave equation in a bounded cylindrical domain. Discrete & Continuous Dynamical Systems, 2008, 20 (4) : 1057-1093. doi: 10.3934/dcds.2008.20.1057

[5]

Giuseppe Da Prato. An integral inequality for the invariant measure of some finite dimensional stochastic differential equation. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3015-3027. doi: 10.3934/dcdsb.2016085

[6]

Bopeng Rao, Laila Toufayli, Ali Wehbe. Stability and controllability of a wave equation with dynamical boundary control. Mathematical Control & Related Fields, 2015, 5 (2) : 305-320. doi: 10.3934/mcrf.2015.5.305

[7]

Cong He, Hongjun Yu. Large time behavior of the solution to the Landau Equation with specular reflective boundary condition. Kinetic & Related Models, 2013, 6 (3) : 601-623. doi: 10.3934/krm.2013.6.601

[8]

Marek Fila, Kazuhiro Ishige, Tatsuki Kawakami. Convergence to the Poisson kernel for the Laplace equation with a nonlinear dynamical boundary condition. Communications on Pure & Applied Analysis, 2012, 11 (3) : 1285-1301. doi: 10.3934/cpaa.2012.11.1285

[9]

Hongwei Zhang, Qingying Hu. Asymptotic behavior and nonexistence of wave equation with nonlinear boundary condition. Communications on Pure & Applied Analysis, 2005, 4 (4) : 861-869. doi: 10.3934/cpaa.2005.4.861

[10]

Muhammad I. Mustafa. On the control of the wave equation by memory-type boundary condition. Discrete & Continuous Dynamical Systems, 2015, 35 (3) : 1179-1192. doi: 10.3934/dcds.2015.35.1179

[11]

Hakima Bessaih, Yalchin Efendiev, Florin Maris. Homogenization of the evolution Stokes equation in a perforated domain with a stochastic Fourier boundary condition. Networks & Heterogeneous Media, 2015, 10 (2) : 343-367. doi: 10.3934/nhm.2015.10.343

[12]

Larissa Fardigola, Kateryna Khalina. Controllability problems for the heat equation on a half-axis with a bounded control in the Neumann boundary condition. Mathematical Control & Related Fields, 2021, 11 (1) : 211-236. doi: 10.3934/mcrf.2020034

[13]

Umberto De Maio, Akamabadath K. Nandakumaran, Carmen Perugia. Exact internal controllability for the wave equation in a domain with oscillating boundary with Neumann boundary condition. Evolution Equations & Control Theory, 2015, 4 (3) : 325-346. doi: 10.3934/eect.2015.4.325

[14]

Marek Fila, Kazuhiro Ishige, Tatsuki Kawakami, Johannes Lankeit. The large diffusion limit for the heat equation in the exterior of the unit ball with a dynamical boundary condition. Discrete & Continuous Dynamical Systems, 2020, 40 (11) : 6529-6546. doi: 10.3934/dcds.2020289

[15]

Wen Tan. The regularity of pullback attractor for a non-autonomous p-Laplacian equation with dynamical boundary condition. Discrete & Continuous Dynamical Systems - B, 2019, 24 (2) : 529-546. doi: 10.3934/dcdsb.2018194

[16]

Xiaoqiang Dai, Chao Yang, Shaobin Huang, Tao Yu, Yuanran Zhu. Finite time blow-up for a wave equation with dynamic boundary condition at critical and high energy levels in control systems. Electronic Research Archive, 2020, 28 (1) : 91-102. doi: 10.3934/era.2020006

[17]

Út V. Lê. Regularity of the solution of a nonlinear wave equation. Communications on Pure & Applied Analysis, 2010, 9 (4) : 1099-1115. doi: 10.3934/cpaa.2010.9.1099

[18]

Zhiming Guo, Zhi-Chun Yang, Xingfu Zou. Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1825-1838. doi: 10.3934/cpaa.2012.11.1825

[19]

Imen Benabbas, Djamel Eddine Teniou. Observability of wave equation with Ventcel dynamic condition. Evolution Equations & Control Theory, 2018, 7 (4) : 545-570. doi: 10.3934/eect.2018026

[20]

Vyacheslav A. Trofimov, Evgeny M. Trykin. A new way for decreasing of amplitude of wave reflected from artificial boundary condition for 1D nonlinear Schrödinger equation. Conference Publications, 2015, 2015 (special) : 1070-1078. doi: 10.3934/proc.2015.1070

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (47)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]